# SDR SIMA20150206004

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,269 hours, 33,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR AT AFT GALLEY WALL WILL NOT ILLUMINATE.  REPAIRED SPLICE SP 9223 IAW WM 20-21-00.  EMER LIGHTING SYS OPERATION IS GOOD IAW AMM 33-50-00.
